# SDR USAA2012121000012

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 38,144 hours, 21,455 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: Q00140007074
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 28,676 hours, 19,068 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AT FL330, AIRCRAFT YAWED LEFT FOR ABOUT 2 SECONDS, 5 DEGREE BANK THAN NORMAL RUDDER TRIM L 1.3.  MAINTENANCE REMOVED AND REPLACED FAC 1 PER AMM 22-66-34-000-002-A.  OPS CHECK GOOD.  ALSO, REMOVED AND REPLACED ELAC 1 PER AMM 27-93-34-000-001-A.  OPS CHECK GOOD.   TROUBLESHOT PER TSM 27-26-00-810-801-A.  PERFORMED SATISFACTORY AUTOLAND CHECK IAW J/C 26T00022001.  ACCOMPLISHED SATISFACTORY MAINTENANCE TEST FLIGHT.  NO DISCREPANCIES NOTED.  TEST FLIGHT HAD NO YAW ABNORMALITY.
